Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 4, Pages 573–589 (Mi mz294)  

On Isomorphisms of Relations Embedded into Each Other

D. I. Saveliev


Abstract: In this paper, we consider analogs of the Cantor–Bernstein theorem for sets with binary relations. In Sec. 1, we prove an analog of this theorem for arbitrary binary relations; in Sec. 2, we consider an application; in Sec. 3, we study a class of relations with the “Cantor– Bernstein property” and a class of exact relations, and prove that these classes are closed under certain operations.

DOI: https://doi.org/10.4213/mzm294

Full text: PDF file (270 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:4, 543–556

Bibliographic databases:

UDC: 519.1
Received: 07.03.2000
Revised: 26.08.2003

Citation: D. I. Saveliev, “On Isomorphisms of Relations Embedded into Each Other”, Mat. Zametki, 74:4 (2003), 573–589; Math. Notes, 74:4 (2003), 543–556

Citation in format AMSBIB
\Bibitem{Sav03}
\by D.~I.~Saveliev
\paper On Isomorphisms of Relations Embedded into Each Other
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 4
\pages 573--589
\mathnet{http://mi.mathnet.ru/mz294}
\crossref{https://doi.org/10.4213/mzm294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042971}
\zmath{https://zbmath.org/?q=an:1052.03029}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 4
\pages 543--556
\crossref{https://doi.org/10.1023/A:1026152012534}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000186455400029}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347125011}


Linking options:
  • http://mi.mathnet.ru/eng/mz294
  • https://doi.org/10.4213/mzm294
  • http://mi.mathnet.ru/eng/mz/v74/i4/p573

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:301
    Full text:147
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021